# SDR WX0A073300

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 63,283 hours, 22,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT.  FOUND RESIDUAL OIL IN THE FWD APU INTAKE PLENUM, CLEANED & INSPECTED THE APU, NO FAULTS NOTED.
